Couldn't find what you looking for?

TRY OUR SEARCH!

please help my husband as been without his methadone since saturday 12pm its now wednesday he has sleeping tablets but thats it! is this all he needs ? so far he as slept loads and had temperatures and then been freezing! ive had to put material between his teeth to stop him from chattering them away, hes now saying he has headaches and and keeps talking gobbldy goo (nonscence) what can i do and howlong will this last please help asap. i know nothing about drugs or withdrawals!!!!

Loading...

I am sorry to hear that things are going badly for you. I think that what is best is for you to seek out professional help, either from a doctor or from a treatment recovery clinic as quickly as possible. Quitting methadone cold turkey is incredibly difficult and it will make things very hard on you and your relationship. So please seek it out as soon as possible. Please keep us posted on how it goes.
Reply

Loading...

You definitely need to see a physician or a clinic that will help him with the withdrawal.

Also, please don't use meth as an abbreviation for methadone. Too many people already confuse methadone with methamphetamine. Two completely different drugs. When meth is used by itself it refers to methamphetamine, methadone should be spelled out or this confusion will linger.
Reply

Loading...

Meth usually refers to methamphetamine and not methadone. There's already enough confusion out there as many think that methamphetamine and methadone are the same thing. Please don't use the abbreviation "meth" when referring to methadone, it's better to spell it out.

At any rate a doctor or treatment clinic should be contacted as methadone withdrawal can be very dangerous and will last many months. Good luck.
Reply

Loading...